RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 154–159 (Mi dm1191)  

This article is cited in 1 scientific paper (total in 1 paper)

On $\rho$-balanced Boolean functions

O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko


DOI: https://doi.org/10.4213/dm1191

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:3, 345–352

Bibliographic databases:

UDC: 519.2
Received: 20.01.2012

Citation: O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “On $\rho$-balanced Boolean functions”, Diskr. Mat., 24:2 (2012), 154–159; Discrete Math. Appl., 22:3 (2012), 345–352

Citation in format AMSBIB
\Bibitem{LogSmyYas12}
\by O.~A.~Logachev, S.~V.~Smyshlyaev, V.~V.~Yashchenko
\paper On $\rho$-balanced Boolean functions
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 154--159
\mathnet{http://mi.mathnet.ru/dm1191}
\crossref{https://doi.org/10.4213/dm1191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051763}
\elib{http://elibrary.ru/item.asp?id=20730432}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 3
\pages 345--352
\crossref{https://doi.org/10.1515/dma-2012-022}
\elib{http://elibrary.ru/item.asp?id=20584126}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870891761}


Linking options:
  • http://mi.mathnet.ru/eng/dm1191
  • https://doi.org/10.4213/dm1191
  • http://mi.mathnet.ru/eng/dm/v24/i2/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Uyan, C. Calik, A. Doganaksoy, “Counting Boolean functions with specified values in their Walsh spectrum”, J. Comput. Appl. Math., 259:B (2014), 522–528  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:349
    Full text:87
    References:57
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019